# SDR YENA2023071100776

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 77,697 hours, 27,735 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: 1663214301
- Part serial: B5193
- Condition: Failed
- Location: Unknown
- Part time: 82,009 hours, 29,463 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1695, MCO-SJO. (AIRCRAFT PERFORMED AN AIR TURN BACK TO MCO) 'ANTI ICE STBY PROBES; REMOVED & REPLACED PHC 3 IAW AMM 30-31-34. SYS OPS CHECK NORMAL.'
